# SDR ABXA2022081780

- Difficulty date: August 17, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 112,830 hours, 32,814 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Broken
- Location: Accumulator
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT HYD SYS PRESSURES EICAS, L HYD SYSTEM PRESSURE SYS LIGHT AND L PRIMARY ENGINE CAUTION LIGHT ON, STRONG ELECTRICAL SMELL FOLLOWED. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE FOUND A BROKEN WIRE IN LEFT PYLON GOING TO ACMP. REPAIRED BROKEN WIRE FOR L/H ACMP IAW B767 SWPM 20-30-13. REPOSITION HARNESS IAW B767 SWPM 20-10-11  PERFORMED OPS CHECK OF L/H ACMP IAW B767 AMM 29-11-00  OPS CHECK GOOD  NO DEFECTS NOTED REPAIRED WIRE IS W290-008-6/AL
